# SDR UALA2013070304668

- Difficulty date: July 2, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 86,307 hours, 13,650 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 2649
- Condition: Warning Message
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT MESSAGES,  REPLACED LEFT AILERON LOCKOUT ACTUATOR IAW MM, OPS CHECKED GOOD.
